Open Access
Research Article·pp. i–vii·Vol. 28, Issue 3-BApr 2025
M. Niranjanamurthy, Ahmed J. Obaid, Ibrahim S. Ahmed
Published Online: 08 May 2025DOI: 10.47974/JIM-28-3-B-Foreword In this paper: In this special issue, titled “Innovations in Computational and Nonlinear Mathematics”, we explore the intricate relationship between mathematical concepts and their numerous practical applications ac...
AbstractFull Text PDF (147 KB)Views: 269Downloads: 101Citations: 0
Open Access
Research Article·pp. 991–1001·Vol. 28, Issue 3-BApr 2025
Eman Y. Habeeb, Noor Dhahir Abbas, Dhuha Abdulameer Kadhim
Published Online: 08 May 2025DOI: 10.47974/JIM-2008 In this paper: We define the concept of center bi-topological space to study the center bi-open set. Also, we study bi-separation axioms. A few of these concepts’ properties are also being studied.
Open Access
Research Article·pp. 1003–1010·Vol. 28, Issue 3-BApr 2025
Hawraa S. Abu Hamad Al-Ali, Nabaa Mohammed Al-Shamary, Heyam Kh. Alkhayyat, Mariam Ameen Aliwi, Yiezi K. Al-Talkany
Published Online: 08 May 2025DOI: 10.47974/JIM-2009 In this paper: The purpose of this paper is to define a study ideals with the Weakly ideal map and weakly0 ideal map which are defined by Al-Bawi and AL-Swidy in [5] by using the lambda ideal Open set. Some of theo...
Open Access
Research Article·pp. 1011–1019·Vol. 28, Issue 3-BApr 2025
Luma J. Barghooth, Zainab A. Khudhair, Emad A. Kuffi
Published Online: 08 May 2025DOI: 10.47974/JIM-2010 In this paper: In this paper, we showed the theorem of convergence and existence for the transformation by the SEE transform technique. We have structured the appropriate space of pseudo quotients for the SEE techni...
Open Access
Research Article·pp. 1021–1030·Vol. 28, Issue 3-BApr 2025
Zainab Hasan Abood, Mushtaq K. Abd Al-Rahem, Dhuha Abdulameer Kadhim
Published Online: 08 May 2025DOI: 10.47974/JIM-2011 In this paper: This research introduces the concept of an orthogonal set and explores the idea of orthogonality within the setting of a vector metric space. In addition, we provide fixed point theorems for the propo...
Open Access
Research Article·pp. 1031–1041·Vol. 28, Issue 3-BApr 2025
Nisreen S. Hasan, Ali Al-Fayadh
Published Online: 08 May 2025DOI: 10.47974/JIM-2013 In this paper: This paper introduces a novel successful hybrid method of solving different kinds for time-fractional nonlinear partial differential equation (TFr-NLPDEs). A technique combine Shehu, & Sumudu integral...
Open Access
Research Article·pp. 1043–1057·Vol. 28, Issue 3-BApr 2025
Nihad Hameed Shehab, Abdul Rahman S. Juma
Published Online: 08 May 2025DOI: 10.47974/JIM-2077 In this paper: This article investigates the fourth Hankel determinant for N(α, γ, δ, β, η, λ, μ), the novel subclass for analytic function characterized by subordination. Estimates on a coefficients |ai| with i = 2...
Open Access
Research Article·pp. 1059–1064·Vol. 28, Issue 3-BApr 2025
Intisar Mohammed Jawad, Z. D. Al-Nafie
Published Online: 08 May 2025DOI: 10.47974/JIM-2079 In this paper: A New type of nano topological spaces (N.T.S.), termed nano b-open sets(briefly Ɲ_b-open), is established. explored of this work. Since a nano topology includes at most five set, so developing novel s...
Open Access
Research Article·pp. 1065–1072·Vol. 28, Issue 3-BApr 2025
Fatimah A. Mohommed, Zainab D. Ridha, Shaymaa Y. Alkufi
Published Online: 08 May 2025DOI: 10.47974/JIM-2081 In this paper: The paper investigates the Laplace Transform’s effectiveness in solving mathematical models for engineering problems involving simple electric circuits and mechanical analysis and population dynamics...
Open Access
Research Article·pp. 1073–1079·Vol. 28, Issue 3-BApr 2025
Nada A. Laabi, Ansam Al-Sabti
Published Online: 08 May 2025DOI: 10.47974/JIM-2083 In this paper: In this article, new method is proposed to study the stabilizability of a nonlinear dynamic control systems ȶΔ (ϰ)=A(ϰ)ȶ(ϰ)+B(ϰ)u(ϰ)+g(ϰ,ȶ(ϰ),u(ϰ)), ϰ∈T on a time scale T. Based on using an appropria...
Open Access
Research Article·pp. 1081–1088·Vol. 28, Issue 3-BApr 2025
Taghreed Hur Majeed
Published Online: 08 May 2025DOI: 10.47974/JIM-2084 In this paper: In this work, we introduced some new properties on topological group-groupoid and topological free group-groupoid. We obtain some results related to topological group-groupoid and topological free gro...
Open Access
Research Article·pp. 1089–1095·Vol. 28, Issue 3-BApr 2025
Ali J. Mohammad, Ibtihal J. Mohammad
Published Online: 08 May 2025DOI: 10.47974/JIM-2085 In this paper: This paper develops a neural network that depends on an integer positive parameter by using the type of Bernstein in multivariate for some sigmoidal functions. The theorems for uniform and pointwise a...
Open Access
Research Article·pp. 1097–1108·Vol. 28, Issue 3-BApr 2025
Suad Y. Al-Mayyahi, Kassim A. Jassim
Published Online: 08 May 2025DOI: 10.47974/JIM-2086 In this paper: Univalent functions represent a crucial area in complicated analysis applicable to both single and many variables. Researchers have performed a traditional analysis of this subject since at least 1907...
Open Access
Research Article·pp. 1109–1116·Vol. 28, Issue 3-BApr 2025
Bushra Jaralla Tawfeeq, Sanaa Hamdi Jasem
Published Online: 08 May 2025DOI: 10.47974/JIM-2087 In this paper: This work introduces a new class of spaces called P ́-compact and P ́-closed spaces, and various characterizations of P ́-set and P ́-compact subspace in topological spaces.
Open Access
Research Article·pp. 1117–1124·Vol. 28, Issue 3-BApr 2025
Mustafa Hasan Hadi, Luay A. Al-Swidi
Published Online: 08 May 2025DOI: 10.47974/JIM-2088 In this paper: The new ₡∫ -operator construction procedure is centered on the cluster system. Some features of the ₡∫ -operator without conditions have been examined in this paper. Specific requirements must be met...
Open Access
Research Article·pp. 1125–1130·Vol. 28, Issue 3-BApr 2025
Zinah T. Abdulqader, Nabeel E. Arif, Rana B. Esmaeel
Published Online: 08 May 2025DOI: 10.47974/JIM-2089 In this paper: The present work is concerned with the new set namely JX – L – open, which is devoted to the basic properties of JX – L – open and the relation between open set and JX – L – open set is shown. The mai...
Open Access
Research Article·pp. 1131–1136·Vol. 28, Issue 3-BApr 2025
Luma S. Abdalbaqi, Hassan H. Ebrahim, Ali Al-Fayadh
Published Online: 08 May 2025DOI: 10.47974/JIM-2090 In this paper: A main goal for this article is to generalize the notion open set by introduce an idea d – open set to obtains the d – space which is stronger than classical topological space. Some examples are provi...
Open Access
Research Article·pp. 1145–1154·Vol. 28, Issue 3-BApr 2025
Muna Jaafar Raheem, Basim K. Abbas
Published Online: 08 May 2025DOI: 10.47974/JIM-2225 In this paper: In order to solve 2-Dimention Fredholm integral formulas, a brand-new and effective numerical approach based on interpolating scaled functions is devised. FIE simplifies to the set for algebraic equat...
Open Access
Research Article·pp. 1137–1143·Vol. 28, Issue 3-BApr 2025
Huda Omran Altaie, Buthyna N. Shihab, Adel Rashed A. Ali
Published Online: 08 May 2025DOI: 10.47974/JIM-2115 In this paper: A modify approach for approximating an analytical solution of some PDEs with fractional order is the Variational Adomian decomposition methodology (VIADM). We provide several examples to support our c...
Open Access
Research Article·pp. 1155–1159·Vol. 28, Issue 3-BApr 2025
Huda Omran Altaie, Adel Rashed A. Ali, Buthyna N. Shihab
Published Online: 08 May 2025DOI: 10.47974/JIM-2117 In this paper: A relatively novel technique differential equations named Differential Transform Technique (DTM) is proposed. The evaluation of this approach is based on an iterative method in series form. Here, Fir...
Open Access
Research Article·pp. 1161–1172·Vol. 28, Issue 3-BApr 2025
Ameer Al-Abayechib, Haneen Al-Janabi, Heyam Kh. Hassan Alkhayyat
Published Online: 08 May 2025DOI: 10.47974/JIM-2205 In this paper: Makherjee and Park [1] introduced and studied a notion for a fuzzy soft bitopological space. This article introduce notions for fuzzy soft pre-open (closed) set of fuzzy soft bitopological space and s...
Open Access
Research Article·pp. 1173–1183·Vol. 28, Issue 3-BApr 2025
Maryam Khenyab Kareem, L. A. A. Jabar
Published Online: 08 May 2025DOI: 10.47974/JIM-2206 In this paper: In this work, we derived two new mathematical concepts in ∫-topological spaces with significant effects on topological concepts, which are (∫-focal nested set, ∫-focal ingrained set), and were constru...
Open Access
Research Article·pp. 1185–1196·Vol. 28, Issue 3-BApr 2025
Salim Dawood Mohsen, Ihsan Abdulsattar Awadh
Published Online: 08 May 2025DOI: 10.47974/JIM-2207 In this paper: In the realm of Hilbert space, the applicability of the system of modeling equations in Operator Theory is investigated and considered. Recently, the interest in studying this type of systems has incr...
Open Access
Research Article·pp. 1197–1206·Vol. 28, Issue 3-BApr 2025
Muna Abuljabbar Ahmed, Ines Ellouze, Salim Dawood Mohsen
Published Online: 08 May 2025DOI: 10.47974/JIM-2208 In this paper: In fuzzy functional analysis, the soft fuzzy Hilbert space is a remarkable space. Compared to soft fuzzy sets, this space is more general and flexible. Most of the challenges in describing the fuzzine...
Open Access
Research Article·pp. 1207–1215·Vol. 28, Issue 3-BApr 2025
Salim Dawood Mohsen, Mohammed Jassim Mohammed
Published Online: 08 May 2025DOI: 10.47974/JIM-2209 In this paper: The current article discusses the theoretical aspects of a new operator in operator theory (OT), that has been generalized in (FS-HS) named mth-fuzzy soft paranormal operators(m^th-FSPO), Research wit...
Open Access
Research Article·pp. 1217–1224·Vol. 28, Issue 3-BApr 2025
Luma J. Barghooth, Ail Taghavi, Salim Dawood Mohsen
Published Online: 08 May 2025DOI: 10.47974/JIM-2210 In this paper: Through our study of soft-liner operator in Hilbert space we discovered a new type, which is a Novel Type of Extended Soft quasinormal for Normal Operator in Hilbert Space In this paper we present som...
Open Access
Research Article·pp. 1225–1232·Vol. 28, Issue 3-BApr 2025
Saddam Muhsin Ghadeer, Z. H. Maibed
Published Online: 08 May 2025DOI: 10.47974/JIM-2211 In this paper: In this article, we introduce 4-step iterative techniques. And we study the convergence type weakly to a common fixed point (C.F.P) via quasi-non expansive multivalued (Q.N.M) and asymptotically nonex...
Open Access
Research Article·pp. 1233–1237·Vol. 28, Issue 3-BApr 2025
Jasim Shwayel Oleiwi, Taghreed Hur Majeed
Published Online: 08 May 2025DOI: 10.47974/JIM-2212 In this paper: Our main the goal is to work upon certain types of the topological groupoid, source correct groupoid, submersion groupoid, source proper groupoid-space and submersion groupoid-space to get some outcom...
Open Access
Research Article·pp. 1239–1245·Vol. 28, Issue 3-BApr 2025
Jihan Muhamad Shakir, Z. H. Maibed
Published Online: 08 May 2025DOI: 10.47974/JIM-2213 In this paper: In this article, we introduce a tripled ĢPᶊ-cyclic mapping in Pᶊ-dislocated metric space, and we prove some convergence and best proximity point theorems by using tripled ĢPᶊ-cyclic mapping.
Open Access
Research Article·pp. 1247–1254·Vol. 28, Issue 3-BApr 2025
Kasim Abbas Hussain, Hatim Kareem Khudhair, Mohammed Abdulhadi Sarhan
Published Online: 08 May 2025DOI: 10.47974/JIM-2214 In this paper: This work presents a novel pair of embedded improved Runge-Kutta techniques for first-order ordinary differential equations (ODEs) numerical integration. Three and four are algebraic orders for this e...
Open Access
Research Article·pp. 1255–1262·Vol. 28, Issue 3-BApr 2025
Mahmood D. Jasim, Ammar Saad Abduljabbar, Noor Mawlood Dahash
Published Online: 08 May 2025DOI: 10.47974/JIM-2215 In this paper: The paper present and introduce a new parallel method, the Harmonic Runge Kutta (HRK) method with Predictor Corrector (PC) form was used. A new parallel method by using an expansion to the computation...
Open Access
Research Article·pp. 1263–1268·Vol. 28, Issue 3-BApr 2025
Zainab Esa Abdulnaby, Waqas Battal Jubair
Published Online: 08 May 2025DOI: 10.47974/JIM-2216 In this paper: This research paper introduces a new generalization of the normalized fractional differential operator, which opens a new direction in our research area. We utilize this new operator to establish a su...
Open Access
Research Article·pp. 1269–1276·Vol. 28, Issue 3-BApr 2025
Maha A. Mohammed, Luma N. M. Tawfiq
Published Online: 08 May 2025DOI: 10.47974/JIM-2217 In this paper: In this article, a 4th order non-linear two-dimension evolution equation as a kind of partial differential equations and its reduction is studied and solved by efficient approach to get exact solution...
Open Access
Research Article·pp. 1277–1289·Vol. 28, Issue 3-BApr 2025
Mahmood Waleed, Rana B. Esmaeel
Published Online: 08 May 2025DOI: 10.47974/JIM-2218 In this paper: In this study, we present and study sIIpg*-closed soft sets in a soft topological space. In this article, sIIpg*-closed soft sets are examined using soft set theory and examples. A suitable condition...
Open Access
Research Article·pp. 1291–1296·Vol. 28, Issue 3-BApr 2025
Abdulfatah A. Abdulrazak, Haider Jebur Ali
Published Online: 08 May 2025DOI: 10.47974/JIM-2219 In this paper: In our research paper we introduced a weak concept to supra Mc function which we call supra M semi pre-closed function. We also presented other types of this new function, studied the relationship bet...
Open Access
Research Article·pp. 1297–1301·Vol. 28, Issue 3-BApr 2025
Huda Omran Altaie, Adel Rashed A. Ali
Published Online: 08 May 2025DOI: 10.47974/JIM-2116 In this paper: The major aim of this work is to apply a technique, Elzaki transform (ET), which is an iterative analytical technique to achieve an approximate analytical solution for some applications of nonlinear d...
Open Access
Research Article·pp. 1303–1308·Vol. 28, Issue 3-BApr 2025
Zahrah Abdulabbas Hussein, Aqeel Falih Jaddoa
Published Online: 08 May 2025DOI: 10.47974/JIM-2226 In this paper: Our paper dealt with the study of oscillatory phenomena in neutral linear differential equations (NDEs). We obtained sufficient conditions to prove oscillatory phenomena. Some delays were explained to...
Open Access
Research Article·pp. 1309–1314·Vol. 28, Issue 3-BApr 2025
Hula M. Salih, Ghufran Hussein Auda
Published Online: 08 May 2025DOI: 10.47974/JIM-2233 In this paper: This work introduces and investigates the properties for (Micro)-Ri Spaces (i = O, 1) and (Micro)-Ti Spaces (i = O, 1, 2), as well as identify relationships between existing spaces.